Quadratic and symmetric bilinear forms on modules with unique base over a semiring
Louis RowenDepartment of Mathematics Bar-Ilan University Ramat-Gan 52900 Israel
We study quadratic forms on free modules with unique base, the situation that arises in tropical algebra, and prove the analog of Witt's Cancelation Theorem. Also, the tensor product of an indecomposable bilinear module with an indecomposable quadratic module is indecomposable, with the exception of one case, where two indecomposable components arise.
Cite this article
Zur Izhakian, Manfred Knebusch, Louis Rowen, Quadratic and symmetric bilinear forms on modules with unique base over a semiring. Doc. Math. 21 (2016), pp. 773–808DOI 10.4171/DM/545